MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP

ZYNO MEDICAL LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP
Model Number Z-800W
Medical Device Problem Codes Device Operates Differently Than Expected (2913); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer is waiting for the arrival of the pump.
 
Event or Problem Description
The user reported that the pump had calibration issue."issues were identified at the time of programming, so no patients were injured as they were pulled out of circulation".
 
Additional Manufacturer Narrative
The user-reported issue was not confirmed.The device was found to have a flow rate accuracy of -2.67%, which was within the +/-5% specification.It was found to have a battery outside of warranty which was not related to the reported issue.The device was tested to meet all specifications on 07/13/2017.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2017-00235).

Brand Name
ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM
Common Device Name
LARGE VOLUME INFUSION PUMP
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key6675034
Report Number3006575795-2017-00235
Device Sequence Number44434
Product Code FRN
UDI-Device Identifier00814371020020
UDI-Public00814371020020
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K130690
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZ-800W
Device Catalogue NumberZ-800W
Device Lot Number20120612-SH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2017
Supplement Date Received by Manufacturer06/23/2017
Initial Report FDA Received Date06/28/2017
Supplement Report FDA Received Date07/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1